# SDR AALA202411250070

- Difficulty date: August 13, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53133238201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK CENTER WINDSHIELD FRAMING RIGHT HAND LATERAL WINDSHIELD FRAME BETWEEN FR 3 AND FR 8 AT Y0. REPLACED LATERAL WINDSHIELD FRAME PER EA 357218.
